# SDR ASOA20140721057

- Difficulty date: July 21, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145
- Aircraft serial: 145411
- Aircraft time: 29,313 hours, 22,741 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200201192
- Condition: Failed
- Location: Nr 2
- Part time: 24,707 hours, 19,709 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NR 2 PACK VALVE CLOSED IN FLIGHT,  UNABLE TO RESET AND HAD A BURNING ODOR.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ACM.  OPS CHECKED GOOD.
